MAUDE Adverse Event Report: CARDINAL HEALTH 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461055E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that nasoenteric tube clogged following medication administration.There was no patient harm reported.
 
Additional Manufacturer Narrative
A device history record review could not be performed because the serial number was not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One physical sample was received at our decontamination lab.However, the used sample could not be forwarded to the manufacturing site for physical evaluation due to current customs policies.As a result, photos were instead taken of the sample by the decontamination lab and provided to the manufacturing site to aid the investigation.Upon a visual evaluation of the photos, the reported issue can be confirmed.The manufacturing process was reviewed and found that all tubes have been 100% tested and inspected.All tubes have passed the leak test before package and shipment.The leak test can cover the occluded issue, any tube block issue could be detected and hold in manufacturing line.At this time, the root cause of the reported issue could not be determined.However, if additional information becomes available or the sample is received by the manufacturing site, the investigation will be updated accordingly.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.

Brand Name
10FR 55 IRIS FEEDING TUBE ENF
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16236171
Report Number1282497-2023-10728
Device Sequence Number6522436
Product Code KNT
UDI-Device Identifier20884521742205
UDI-Public20884521742205
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461055E
Device Catalogue Number461055E
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown